I had the Botox treatment for migraines one week ago. I also have four herniated discs in my neck, which I'm seeing a surgeon for next week. When my neurologist injected the 15 injections, he did inject a plethora of Botox into my neck and upper shoulders. Five days ago I started having severe pain, burning and numbness in the right side of my back and the middle of my spine. I saw my neurologist today. He doesn't seem to think anything is wrong. Is this normal? The pain is excruciating.
I had Botox one week ago for migraines. Is numbness in my back and partial neck normal?
Doctor Answers 1
Botox for headache and back pain
Have a question? Ask a doctor
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.